• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 11333
   School of Mathematics
  Title: On incomplete symmetric orthogonal polynomials of Jacobi type
  Author(s): M. Masjed-Jamei (Joint with W. Koepf)
  Status: Published
  Journal: Integral Transforms and Special Functions
  Vol.: 21
  Year: 2010
  Pages: 655?662
  Supported by: IPM
  Abstract:
In this paper, by using the extended Sturm-Liouville theorem for symmetric functions, we introduce the following differential equation
x2(1−x2m)Φ"n(x)−2x((a+mb+1) x2ma + m − 1)Φn(x)+ (αn x2m + β+ [(1−(−1)n)/2] γ)Φn(x) = 0, in which β = −2s(2s + 2a − 2m + 1); γ = 2s(2s + 2a − 2m + 1)−2(2r+1)(r+am+1) and αn = (mn+2s+(rs+(m−1)/2)(1−(−1)n)) (mn+2s+2a+1+2mb+(rs+(m−1)/2)(1−(−1)n)) and show that one of this basic solutions is a class of incomplete symmetric polynomials orthogonal with respect to the weight function |x|2a (1−x2m)b on [−1,1]. We also obtain the norm square value of this orthogonal class.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right